# SDR MALA080207

- Difficulty date: November 18, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 25,063 hours, 27,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS DENTS AND GOUGES NOTED IN LT AND RT OUTER FUSELAGE SKIN.  REPAIRED IAW EO NR S53640, S53005.
